# SDR MASA2015081812321

- Difficulty date: August 15, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N87318
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000443
- Aircraft time: 1,344 hours, 806 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PASSENGER DOOR EMERGENCY SLIDE PNUEMATIC PRESS BOTTLE DISCHARGE BELOW LIMITS 1600 PSI.  MO55 GENERATED FOR COMPLIANCE WITH 24-48 HRS INSPECTION.
